# SDR QXEA2021030500103

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,858 hours, 46,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTS A BURNING SMELL COMING FROM THE REAR CABIN AFTER TAXIING IN TO THE GATE. REMOVED FROM SERVICE. PERFORMED FIM TASK FOR UNUSUAL ELECTRICAL FUMES, REF Q400 FIM 21-22-01-810-801. NO DEFECTS NOTED. PERFORMED OPS TEST OF ECS TEMP CONTROL IAW Q400 AMM 21-61-00-710-803. NO ABNORMAL SMELLS NOTED. RAN BOTH ENGINES WITH CABIN AND FLT COMP TEMPS AT MAX HEAT. NO ABNORMAL SMELLS NOTED. IT WAS REPORTED THAT A PASSENGER CLAIMED TO HAVE AN ITEM IN THEIR BAG THEY MAY HAVE PRODUCED THE SMELL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
